# SDR 9JLA2023032242009

- Difficulty date: March 19, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N95VS
- Make and model: Lear 45LEAR
- Aircraft serial: 45082
- Aircraft time: 6,861 hours, 5,379 cycles
- System (JASC): 5755 · Spoilers
- Part: Battery
- Part number: RG443
- Part serial: 41169706
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE SPOILER FAIL AMBER ANNUNCIATOR ILLUMINATED ON 3 OUT OF 5 LEGS DURING TRIP AFTER ENGINE START ON THE GROUND. EACH TIME RESET PER THE QRH. THE BASE MAINTENANCE TEAM DUPLICATED THE FAULT AND NOTED THE EMERGENCY BATTERY VOLTAGE DROPPED TO 21VDC DURING START. DOWN LOADED FAULTS WITH MICA BOX AND SENT TO BOMBARDIER TECH SUPPORT FOR ANALYSIS. BOMBARDIER RECOMMENDED REPLACING THE EMERGENCY BATTERY. REMOVED EMERGENCY BATTERY AND REPLACED WITH NEW UNIT. PERFORMED SEVERAL ENGINE GROUND RUNS AND OPS CHECKS WERE GOOD WITH NO SPOILER FAULT CAS MESSAGE. AIRCRAFT WAS RETURNED TO SERVICE.
